If you need an accessible version of this item please contact JSTOR User Support

Undegraduate Mathematics Club

B. H. Brown
The American Mathematical Monthly
Vol. 33, No. 5 (May, 1926), pp. 273-278
Stable URL: http://www.jstor.org/stable/2299564
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Undegraduate Mathematics Club
Preview not available

Page Thumbnails

  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278